# SDR IXXA060488S

- Difficulty date: January 24, 2003
- Submitted: July 28, 2006
- Operation: Air carrier
- Aircraft: N820BX
- Make and model: Doug DC-8-71F
- Aircraft serial: 46065
- Aircraft time: 82,687 hours, 34,420 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Beam
- Condition: Cracked
- Location: Zone 200
- Part time: 88,687 hours, 34,420 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE C CHECK, FOUND L-1 DOOR FORWARD INTERNAL TOP SIDE CORNER ON FIRST HORIZONTAL BEAM FROM TOP FORWARD SIDE CRACKED IN RADIUS.  STOP DRILLED CRACKED, FABRICATED REPAIR DOUBLER, LOCATED, DRILLED, TRIMMED, TREATED, PRIMED, AND INSTALLED REPAIR DOUBLER IAW DC8 SRM 52-2-0, 51-1-8 AND 51-1-21.
